View : 45 Download: 0

The asymptotic distribution of nonparametric estimates of the Lyapunov exponent for stochastic time series

Title
The asymptotic distribution of nonparametric estimates of the Lyapunov exponent for stochastic time series
Authors
Whang Y.-J.Linton O.
Ewha Authors
황윤재
Issue Date
1999
Journal Title
Journal of Econometrics
ISSN
0304-4076JCR Link
Citation
vol. 91, no. 1, pp. 1 - 42
Indexed
SCIE; SSCI; SCOPUS WOS scopus
Abstract
This paper derives the asymptotic distribution of a smoothing-based estimator of the Lyapunov exponent for a stochastic time series under two general scenarios. In the first case, we are able to establish root-T consistency and asymptotic normality, while in the second case, which is more relevant for chaotic processes, we are only able to establish asymptotic normality at a slower rate of convergence. We provide consistent confidence intervals for both cases. We apply our procedures to simulated data. © 1999 Elsevier Science S.A. All rights reserved.
Appears in Collections:
사회과학대학 > 경제학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE